# SDR HEEA060925

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5005B
- Make and model: Bell 206L-1
- Aircraft serial: 45175
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490A
- Condition: Inoperative
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY HAS LOOSE PIECES INSIDE,  INOPERATIVE.
